# SDR AWXA200200843

- Difficulty date: August 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,988 hours, 50,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 9 LT, OPERATIONAL CHECK WAS GOOD.
